# SDR UALA2009020600402

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 54,508 hours, 19,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STA 1520 AT STR 25L IS DENTED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FRAME BY CUTTING OUT DAMAGED SECTION OF FLANGE AND REPAIRING WITH J-ANGLE SECTION.
